# SDR SWAA2022032403139

- Difficulty date: November 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 52,174 hours, 30,102 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W AFT TIP OF THE #1 PYLON BULB SEAL RETAINER IS CRACK. / REMOVED ADN REPLACED L/W AFT #1 PYLON CURVED BULB SEAL RETAINER IAW SRM 51-40-02-0G-0. 57055U 24NOV19
